MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

TELEFLEX INCORPORATED ARROW; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number IPN036437
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The introducer needle slides off the syringe if gel or blood gets on it.The introducer needle does not stay stationary when place on the syringe.

Brand Name
ARROW
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key19003007
Report Number19003007
Device Sequence Number12877856
Product Code FOZ
UDI-Device Identifier20801902117216
UDI-Public(01)20801902117216
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/24/2024
Report Date (Section F) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN036437
Device Catalogue NumberCDC-45703-XP1A
Device Lot Number33F23G0429
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/29/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/24/2024